| Model Number |
ACT100 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that prior to use of an act plus instrument, it was reported that the unit failed the abnormal qc (quality control).Customer cleaned the qc and took temperature and found it to be 36.9 celsius.Ran the test and it passed on the 4th try but failed again on the 5th try.Another act unit was used with the same qc and it passed on the 1st try.The instrument was replaced.There was no patient involvement, so no adverse effect occurred.
Additional Manufacturer Narrative
Additional info b5: medtronic received additional information that only the abnormal controls failed.Liquid and actrac controls passed.The lot number of used cartridges are unknown.Quality control is performed once a week and no control values were obtained or used in the case.The service technician called the customer and suggested to perform liquid control calibration full 30min before run, as shorter times can cause controls to fail.After waiting the 30min, all controls passed as expected.No service was needed or requested.Complaint resolved over phone.No further action is required.Additional info h6: updated the annex d code medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.